MathSciNet Relay Station
MathSciNet bibliographic data
MR155202 (27 #5141) 46.50 (46.45)
Hille, Einar On the inverse function theorem in Banach algebras. 1963 Calcutta Math. Soc. Golden Jubilee Commemoration Vol. (1958/59), Part I, pp. 65–69 Calcutta Math. Soc., Calcutta
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement